# SDR 97FDEA00173

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO FRAME DENTED AT BS 500, STR 24 RT TO STR 25 RT.  REMOVED DAMAGED AREA, FABRICATED DOUBLER, ALODINED AND PRIMED DOUBLER AND FRAME.  INSTALLED DOUBLER AT FWD LOWER FRAME BS 500 AT STR 24R TO STR 25 RT PER SRM 53-10-4 FIG 1 (SHEET 3).
